Alert archive / Colorado / Blizzard Warnings in 2006
Blizzard Warning 1, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this blizzard warning at Apr 6, 2006, 3:44 PM MDT for 11 counties in Colorado. It took effect at Apr 7, 2006, 3:00 AM MDT. It was in force for 11 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 6, 2006, 3:44 PM MDT (21:44 UTC)
- In effect from
- Apr 7, 2006, 3:00 AM MDT
- Expired
- Apr 7, 2006, 1:58 PM MDT
- In force
- 11 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Douglas County, CO, Elbert County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 78 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 8:30 AM MDT | SNOW 3.5 | 5 S Elizabeth, CO | WINDY WITH 10 INCH DRIFTS |
| Apr 7, 9:30 AM MDT | SNOW 3.2 | 1 W Larkspur, CO | |
| Apr 7, 9:50 AM MDT | SNOW 2 | 1 Ne Castle Rock, CO | |
| Apr 7, 11:26 AM MDT | BLIZZARD | 8 Sw Bennett, CO | 4.5 INCHES OF SNOW ON THE GROUND WITH 3 FOOT DRIFTS. WINDS GUSTING TO 48 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2226 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KBOU 062144 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 344 PM MDT THU APR 6 2006 .A STRONG SPRING STORM SYSTEM WILL INTENSIFY OVER KANSAS LATER TONIGHT INTO FRIDAY. SNOW WILL DEVELOP OVER THE NORTHEAST PLAINS OF COLORADO LATE TONIGHT AND CONTINUE THROUGH EARLY FRIDAY AFTERNOON BEFORE ENDING. IN ADDITION NORTH WINDS OF 30 TO 45 MPH WITH GUSTS TO 70 MPH WILL PRODUCE BLIZZARD CONDITIONS WITH VISBILITIES NEAR ZERO. THE WORST CONDITIONS WILL BE FROM THE COLORADO NEBRASKA BORDER SOUTHWARD TO FORT MORGAN AND AKRON. IN THE MOUNTAINS SNOW WILL ALSO OCCUR WITH GUSTY NORTHWEST WINDS PRODUCING AREAS OF BLOWING SNOW AND POOR VISIBILITIES. COZ042-044-048>051-070545- /O.NEW.KBOU.BZ.W.0001.060407T0900Z-060407T2000Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER... STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 344 PM MDT THU APR 6 2006 ...BLIZZARD WARNING IN EFFECT FROM 3 AM TO 2 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 3 AM TO 2 PM MDT FRIDAY. SNOW WILL DEVELOP OVER THE NORTHEAST PLAINS OF COLORADO LATE TONIGHT AND CONTINUE THROUGH EARLY FRIDAY AFTERNOON BEFORE ENDING. ALTHOUGH TOTAL SNOW ACCUMULATIONS WILL ONLY BE IN THE 2 TO 4 INCH RANGE NORTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 70 MPH WILL PRODUCE WIDESPREAD BLIZZARD CONDITIONS AND VERY POOR VISIBILITIES THROUGH EARLY FRIDAY AFTERNOON. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING OR IMMINENT. SUSTAINED WIND AND/OR FREQUENT WIND GUSTS OF 35 MPH OR HIGHER WILL COMBINE WITH CONSIDERABLE FALLING AND BLOWING SNOW TO PRODUCE WIDESPREAD VISIBILITIES BELOW ONE QUARTER OF A MILE. TRAVEL WILL BE EXTREMELY DANGEROUS AND IS DISCOURAGED IN THESE WHITEOUT CONDITIONS. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE AND WAIT FOR HELP TO ARRIVE. $$ COZ031-033-034-070545- /O.EXT.KBOU.SB.Y.0013.000000T0000Z-060407T1600Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 344 PM MDT THU APR 6 2006 ...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 10 AM MDT FRIDAY... THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 10 AM MDT FRIDAY. PERIODS OF SNOW WILL DEVELOP IN THE NORTHERN MOUNTAINS OF COLORADO OVERNIGHT AND CONTINUE THROUGH FRIDAY MORNING BEFORE DIMINISHING BY EARLY FRIDAY AFTERNOON. TOTAL SNOW ACCUMULATIONS BY LATE FRIDAY MORNING WILL RANGE FROM 4 TO 8 INCHES. IN ADDITION...WEST TO NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 60 MPH WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW...ESPECIALLY OVER THE HIGHER MOUNTAIN PASSES. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. MOUNTAIN TRAVELERS SHOULD ANTICIPATE WINTER-LIKE DRIVING CONDITIONS LATER TODAY. ROADS OVER THE HIGH MOUNTAIN PASSES WILL LIKELY BECOME ICY AND SNOWPACK AND THEREFORE HIGH COUNTRY TRAVELERS ARE URGED TO USE CAUTION AND TO EXPECT DELAYS. $$
5 follow-up statements
000 WWUS45 KBOU 070307 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 907 PM MDT THU APR 6 2006 .A STRONG SPRING STORM SYSTEM WILL INTENSIFY OVER KANSAS LATER TONIGHT INTO FRIDAY. SNOW WILL DEVELOP OVER THE NORTHEAST PLAINS OF COLORADO LATE TONIGHT AND CONTINUE THROUGH EARLY FRIDAY AFTERNOON BEFORE ENDING. IN ADDITION NORTH WINDS OF 30 TO 45 MPH WITH GUSTS TO 70 MPH WILL PRODUCE BLIZZARD CONDITIONS WITH VISIBILITIES NEAR ZERO. THE WORST CONDITIONS WILL BE FROM THE COLORADO NEBRASKA BORDER SOUTHWARD TO FORT MORGAN AND AKRON. IN THE MOUNTAINS SNOW WILL ALSO OCCUR WITH GUSTY NORTHWEST WINDS PRODUCING AREAS OF BLOWING SNOW AND POOR VISIBILITIES. COZ042-044-048>051-071100- /O.CON.KBOU.BZ.W.0001.060407T0900Z-060407T2000Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER... STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 907 PM MDT THU APR 6 2006 ...BLIZZARD WARNING REMAINS IN EFFECT FROM 3 AM TO 2 PM MDT FRIDAY... A BLIZZARD WARNING REMAINS IN EFFECT FROM 3 AM TO 2 PM MDT FRIDAY. SNOW WILL DEVELOP OVER THE NORTHEAST PLAINS OF COLORADO LATE TONIGHT AND CONTINUE THROUGH EARLY FRIDAY AFTERNOON BEFORE ENDING. ALTHOUGH TOTAL SNOW ACCUMULATIONS WILL ONLY BE IN THE 2 TO 4 INCH RANGE NORTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 70 MPH WILL PRODUCE WIDESPREAD BLIZZARD CONDITIONS AND VERY POOR VISIBILITIES THROUGH EARLY FRIDAY AFTERNOON. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING OR IMMINENT. SUSTAINED WIND AND/OR FREQUENT WIND GUSTS OF 35 MPH OR HIGHER WILL COMBINE WITH CONSIDERABLE FALLING AND BLOWING SNOW TO PRODUCE WIDESPREAD VISIBILITIES BELOW ONE QUARTER OF A MILE. TRAVEL WILL BE EXTREMELY DANGEROUS AND IS DISCOURAGED IN THESE WHITEOUT CONDITIONS. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE AND WAIT FOR HELP TO ARRIVE. $$ COZ031-033-034-071100- /O.CON.KBOU.SB.Y.0013.000000T0000Z-060407T1600Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 907 PM MDT THU APR 6 2006 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT FRIDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT FRIDAY. PERIODS OF SNOW WILL DEVELOP IN THE NORTHERN MOUNTAINS OF COLORADO OVERNIGHT AND CONTINUE THROUGH FRIDAY MORNING BEFORE DIMINISHING BY EARLY FRIDAY AFTERNOON. TOTAL SNOW ACCUMULATIONS BY LATE FRIDAY MORNING WILL RANGE FROM 4 TO 8 INCHES. IN ADDITION...WEST TO NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 60 MPH WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW...ESPECIALLY OVER THE HIGHER MOUNTAIN PASSES. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. MOUNTAIN TRAVELERS SHOULD ANTICIPATE WINTER-LIKE DRIVING CONDITIONS LATER TODAY. ROADS OVER THE HIGH MOUNTAIN PASSES WILL LIKELY BECOME ICY AND SNOWPACK AND THEREFORE HIGH COUNTRY TRAVELERS ARE URGED TO USE CAUTION AND TO EXPECT DELAYS. $$
000 WWUS45 KBOU 071019 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 419 AM MDT FRI APR 7 2006 .A STRONG SPRING STORM SYSTEM OVER THE CENTRAL PLAINS WILL DROP SLOWLY SOUTHEAST ACROSS KANSAS TODAY. RAIN AND SNOW ON THE BACK EDGE OF THIS SYSTEM HAD SPREAD SOUTHWARD ACROSS MOST OF NORTHEAST COLORADO THIS MORNING. BY DAYBREAK...MOST OF THE PRECIPITATION WILL BE IN THE FORM OF SNOW. STRONG NORTH WINDS WILL ALSO CONTINUE TO INTENSIFY THIS MORNING...REACHING SPEEDS OF 25 TO 40 MPH...WITH GUSTS AS HIGH AS 60 MPH. AS A RESULT...BLIZZARD CONDITIONS WILL DEVELOP BY DAYBREAK. AT THIS TIME...THE WORST CONDITIONS ARE EXPECTED TO OCCUR FROM ELBERT COUNTY EAST AND NORTHEASTWARD TOWARD THE LIMON AND AKRON AREAS. THIS INCLUDES INTERSTATE 70 EAST OF DENVER. IN THE MOUNTAINS SNOW WILL ALSO OCCUR WITH GUSTY NORTHWEST WINDS PRODUCING AREAS OF BLOWING SNOW AND POOR VISIBILITIES. COZ041-045-046-071830- /O.EXB.KBOU.BZ.W.0001.060407T1200Z-060407T2000Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- INCLUDING...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...LIMON... MATHESON 419 AM MDT FRI APR 7 2006 ...BLIZZARD WARNING IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON. A MIXTURE OF RAIN AND SNOW WILL TURN TO ALL SNOW BY DAYBREAK AND THEN CONTINUE THROUGH EARLY AFTERNOON. ALTHOUGH TOTAL SNOW ACCUMULATIONS WILL ONLY BE IN THE 2 TO 5 INCH RANGE...NORTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH WILL PRODUCE WIDESPREAD BLIZZARD CONDITIONS AND NEAR ZERO VISIBILITIES. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING OR IMMINENT. TRAVEL WILL BE EXTREMELY DANGEROUS AND IS DISCOURAGED. IF YOU MUST TRAVEL...TAKE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE AND WAIT FOR HELP TO ARRIVE OR CONDITIONS TO IMPROVE THIS AFTERNOON. $$ COZ042-044-048>051-071800- /O.EXT.KBOU.BZ.W.0001.000000T0000Z-060407T1800Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER... STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 419 AM MDT FRI APR 7 2006 ...BLIZZARD WARNING NOW IN EFFECT UNTIL NOON MDT TODAY... THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL NOON MDT TODAY. STRONG NORTH WINDS AND SNOW WILL CONTINUE THIS MORNING. ALTHOUGH TOTAL SNOW ACCUMULATIONS WILL ONLY BE IN THE 1 TO 3 INCH RANGE... NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 60 MPH WILL PRODUCE BLIZZARD CONDITIONS AND NEAR ZERO VISIBILITIES AT TIMES. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING OR IMMINENT. TRAVEL WILL BE EXTREMELY DANGEROUS AND IS DISCOURAGED. IF YOU MUST TRAVEL...TAKE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE AND WAIT FOR HELP TO ARRIVE OR CONDITIONS TO IMPROVE BY THE NOON HOUR. $$ COZ031-033-034-071800- /O.EXT.KBOU.SB.Y.0013.000000T0000Z-060407T1800Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 419 AM MDT FRI APR 7 2006 ...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL NOON MDT TODAY... THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON MDT TODAY. SNOW WILL INCREASE IN INTENSITY THIS MORNING. ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 6 INCHES CAN BE EXPECTED...RESULTING IN STORM TOTAL ACCUMULATIONS OF 4 TO 10 INCHES. IN ADDITION...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ABOVE TIMBERLINE WILL PRODUCE BLOWING AND DRIFTING SNOW...ESPECIALLY OVER THE HIGHER MOUNTAIN PASSES. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. MOUNTAIN TRAVELERS SHOULD ANTICIPATE WINTER-LIKE DRIVING CONDITIONS. ROADS OVER THE HIGH MOUNTAIN PASSES WILL LIKELY BE SLUSHY OR SNOWPACKED AND THEREFORE HIGH COUNTRY TRAVELERS ARE URGED TO USE CAUTION AND TO EXPECT DELAYS. $$ BARJENBRUCH/BAKER
000 WWUS45 KBOU 071255 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 655 AM MDT FRI APR 7 2006 .BROAD CIRCULATION AROUND A POWERFUL SPRING STORM SYSTEM OVER THE CENTRAL GREAT PLAINS WILL PRODUCE SNOW AND STRONG WINDS IN THE NORTHERN MOUNTAINS AND NORTHEAST PLAINS OF COLORADO TODAY. THE STRONG WINDS AND SNOW WILL PRODUCE POOR VISIBILITIES AND POTENTIALLY HAZARDOUS DRIVING CONDITIONS ON THE PLAINS THROUGH LATE THIS MORNING. AT THIS TIME...THE WORST CONDITIONS SHOULD EXIST IN ELBERT...EASTERN ARAPAHOE AND NORTHERN LINCOLN COUNTIES WHERE AS MUCH AS 5 INCHES OF SNOW MAY ACCUMULATE BY NOON TODAY. THIS INCLUDES AREAS ALONG INTERSTATE 70 BETWEEN DENVER AND LIMON. IN THE MOUNTAINS SNOW WILL CONTINUE HEAVY AT TIMES THIS MORNING. STRONG AND GUSTY NORTHWEST WINDS WILL ALSO PRODUCE AREAS OF BLOWING SNOW AND POOR VISIBILITIES ESPECIALLY ON THE HIGHER MOUNTAIN PASSES. COZ042-044-048>051-071800- /O.CON.KBOU.BZ.W.0001.000000T0000Z-060407T1800Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER... STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 655 AM MDT FRI APR 7 2006 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. STRONG NORTH WINDS AND PERIODS OF SNOW WILL OCCUR THIS MORNING. ALTHOUGH SNOW ACCUMULATIONS ARE EXPECTED TO BE LIGHT...GENERALLY LESS THAN 3 INCHES...NORTH WINDS OF 25 TO 35 MPH AND GUSTS TO AROUND 60 MPH WILL PRODUCE NEAR ZERO VISIBILITIES AND AREAS OF DRIFTING SNOW CREATING HAZARDOUS DRIVING CONDITIONS. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING OR IMMINENT. TRAVEL WILL BE EXTREMELY DANGEROUS AND IS DISCOURAGED. IF YOU MUST TRAVEL...TAKE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE AND WAIT FOR HELP TO ARRIVE OR CONDITIONS TO IMPROVE BY THE NOON HOUR. $$ COZ041-045-046-072000- /O.CON.KBOU.BZ.W.0001.000000T0000Z-060407T2000Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- INCLUDING...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...LIMON... MATHESON 655 AM MDT FRI APR 7 2006 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON. A MIXTURE OF RAIN AND SNOW WILL CHANGE OVER TO ALL SNOW BY 8 AM THIS MORNING THEN CONTINUE THROUGH EARLY THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS BY EARLY THIS AFTERNOON WILL RANGE FROM 2 TO 5 INCHES. NORTH WINDS OF 25 TO 40 MPH AND GUSTS TO AROUND 60 MPH WILL ALSO PRODUCE WHITEOUT CONDITIONS AND DRIFTING SNOW CREATING HAZARDOUS DRIVING CONDITIONS. MANY ROADS IN THE AREA MAY BECOME IMPASSABLE DUE TO THE DRIFTING SNOW. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING OR IMMINENT. TRAVEL WILL BE EXTREMELY DANGEROUS AND IS DISCOURAGED. IF YOU MUST TRAVEL...TAKE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE AND WAIT FOR HELP TO ARRIVE OR CONDITIONS TO IMPROVE THIS AFTERNOON. $$ COZ031-033-034-071800- /O.CON.KBOU.SB.Y.0013.000000T0000Z-060407T1800Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 655 AM MDT FRI APR 7 2006 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. SNOW WILL INCREASE IN INTENSITY EARLY THIS MORNING WITH AN ADDITIONAL 2 TO 6 INCHES OF SNOW ACCUMULATING BY NOON TODAY...THIS WOULD RESULT IN STORM TOTAL ACCUMULATIONS OF 4 TO 10 INCHES. IN ADDITION...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL PRODUCE BLOWING AND DRIFTING SNOW...ESPECIALLY OVER THE HIGHER MOUNTAIN PASSES. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. MOUNTAIN TRAVELERS SHOULD ANTICIPATE WINTER-LIKE DRIVING CONDITIONS. ROADS OVER THE HIGH MOUNTAIN PASSES WILL LIKELY BE SLUSHY OR SNOWPACKED AND THEREFORE HIGH COUNTRY TRAVELERS ARE URGED TO USE CAUTION AND TO EXPECT DELAYS. $$ BAKER
000 WWUS45 KBOU 071815 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1215 PM MDT FRI APR 7 2006 ...STORM WINDING DOWN... .A STRONG STORM SYSTEM OVER THE CENTRAL GREAT PLAINS CONTINUE TO MOVE SOUTHEAST AWAY FROM COLORADO. AS A RESULT...CONDITIONS WILL IMPROVE DURING THE AFTERNOON. SOME AREAS ALONG THE PALMER DIVIDE WILL CONTINUE TO EXPERIENCE BLIZZARD CONDITIONS ALONG WITH STRONG WINDS EARLY THIS AFTERNOON. COZ042-044-048>051-071915- /O.EXP.KBOU.BZ.W.0001.000000T0000Z-060407T1800Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER... STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 1215 PM MDT FRI APR 7 2006 ...BLIZZARD WARNING HAS EXPIRED... THE BLIZZARD WARNING IS NO LONGER IN EFFECT. CONDITIONS WILL CONTINUE TO IMPROVE THIS AFTERNOON. $$ COZ031-033-034-071915- /O.EXP.KBOU.SB.Y.0013.000000T0000Z-060407T1800Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 1215 PM MDT FRI APR 7 2006 ...SNOW AND BLOWING SNOW ADVISORY HAS EXPIRED... THE SNOW AND BLOWING SNOW ADVISORY IS NO LONGER IN EFFECT. LIGHT SNOW AND AREAS OF BLOWING SNOW WILL CONTINUE EAST OF THE CONTINENTAL DIVIDE...WITH ADDITIONAL ACCUMULATIONS AROUND TWO INCHES. $$ COZ041-045-046-072000- /O.CON.KBOU.BZ.W.0001.000000T0000Z-060407T2000Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- INCLUDING...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...LIMON... MATHESON 1215 PM MDT FRI APR 7 2006 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON. OCCASIONAL SNOW WILL CONTINUE THROUGH EARLY THIS AFTERNOON... THEN DECREASE BY EVENING. ADDITIONAL ACCUMULATIONS OF UP TO TWO INCHES CAN BE EXPECTED. NORTH WINDS OF 25 TO 40 MPH AND GUSTS TO AROUND 60 MPH WILL PRODUCE WHITEOUT CONDITIONS AND DRIFTING SNOW WHICH WILL CREATE HAZARDOUS DRIVING CONDITIONS. MANY ROADS IN THE AREA WILL REMAIN IMPASSABLE DUE TO THE DRIFTING SNOW. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE OCCURRING OR IMMINENT. TRAVEL WILL BE EXTREMELY DANGEROUS AND IS DISCOURAGED. IF YOU MUST TRAVEL...TAKE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE AND WAIT FOR HELP TO ARRIVE OR CONDITIONS TO IMPROVE THIS AFTERNOON. $$
000 WWUS45 KBOU 071958 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 158 PM MDT FRI APR 7 2006 COZ041-045-046-072100- /O.CAN.KBOU.BZ.W.0001.000000T0000Z-060407T2000Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- INCLUDING...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...LIMON... MATHESON 158 PM MDT FRI APR 7 2006 ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE BLIZZARD WARNING. THE SNOW HAD ENDED AND WINDS WILL CONTINUE TO DECREASE THROUGH THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this blizzard warning went out at Apr 6, 2:41 PM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, Apr 6, 2:41 PM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER COLORADO 241 PM MDT THU APR 6 2006 .SHORT TERM DISCUSSION...CURRENT RADAR IS INDICATING THE SNOW SLOW TO GET GOING IN THE HIGH COUNTY THIS AFTERNOON. THERE ARE A COUPLE LIGHTNING STRIKES RIGHT NOW OVER THE HIGH MOUNTAINS AND WELD COUNTY. THE WATER VAPOR PICTURES ARE SHOWING A COUPLE CIRCULATIONS IN THE FLOW ALOFT...ONE OVER SOUTHWESTERN WYOMING...THE OTHER OVER SOUTHWESTERN KANSAS. THE 12Z VERSIONS OF THE MODELS HAVE THE STORM STILL COMING...BUT IT LOOKS TO LINGER LATER ON FRIDAY...INTO THE AFTERNOON FOR SURE NOW. THE QG VERTICAL VELOCITY FIELDS HAVE UPWARD MOTION THROUGH ABOUT 12Z FRIDAY MORNING...AT LEAST FOR THE NORTHEAST CORNER...AFTER THAT ITS PRETTY STRONG DOWNWARD MOTION PROGGED. THERE IS PLENTY OF MOISTURE OVERNIGHT THROUGH ABOUT NOON FRIDAY FOR THE MOUNTAINS. THE PLAINS DONT GET DECENT MOISTURE UNTIL AFTER MIDNIGHT BUT IT CONTINUES WELL INTO FRIDAY AFTERNOON. THE LOW LEVEL PRESSURE AND WINDS FIELDS SHOW A SIGNIFICANT PRESSURE GRADIENT OVERNIGHT INTO FRIDAY. HIGH WIND CRITERIA LOOKS GOOD OVER MOST OF THE PLAINS...WILL WARNING ACCORDINGLY. THICKNESS AND TEMPERATURES GRIDS...ALONG WITH WET BULB ZERO OFF THE SOUNDINGS SHOW IT COLD ENOUGH TO SNOW FOR ALL THE PLAINS...AT LEAST AFTER 09Z FRIDAY MORNING. THE BETTER PRECIPITATION AMOUNTS SHOULD BE OVER THE NORTHERN TWO-THIRDS OF THE PLAINS...SO WILL GO WITH A BLIZZARD WARNING THERE. THERE MAY NOT BE A LOT OF SNOW BUT THERE WILL BE ENOUGH WITH THE WINDS EXPECTED TO WARRANT THE WARNING. FOR TEMPERATURES...WILL LEAN TOWARDS THE COOLER ETA. .LONG TERM DISCUSSION...WINDS WILL BE COMING DOWN FRIDAY EVENING... THOUGH WE MAY NEED TO WATCH THE NE CORNER TO SEE IF THINGS UNWIND MORE SLOWLY THAN EXPECTED. WENT CLOSER TO THE COLDER ETA GUIDANCE FRI NIGHT...THOUGH THERE COULD BE TOO MUCH MOISTURE TO GET MUCH BELOW FREEZING. LEFT TEMPERATURES ALONG FOR THE WEEKEND AS THERE IS PLENTY OF WARMING ALOFT. IF THE SNOW IS ENOUGH TO STICK AROUND FOR A WHILE THE TEMPERATURES WILL NEED TO BE LOWERED...THIS IS MOST LIKELY IN THE NORTHEAST CORNER BUT EVEN IF THERE IS DECENT SNOW IT SHOULD MAKE THE 50S SATURDAY AND GET RID OF THE SNOW BY SUNDAY. NEXT SYSTEM IS A WEAK TROUGH ABOUT TUESDAY. THERE COULD BE SOME MOISTURE IN PLACE AT LOW LEVELS...EVEN WITH A WEAK SYSTEM WE COULD HAVE SOME SHOWERS. A STRONGER SYSTEM FOR THURSDAY OR LATER BUT MOISTURE COULD BE FLUSHED EASTWARD. WILL ADD LOW POPS EVERYWHERE TUE/THU AND IN THE MOUNTAINS WED AS WELL AS LINGERING MOISTURE AND INSTABILITY WILL BE AROUND. WENT WITH SHOWERS FOR NOW BUT MAY BE THUNDERSTORMS INSTEAD. && .BOU WATCHES/WARNINGS/ADVISORIES...SNOW AND BLOWING SNOW ADVISORY NOW THROUGH 10 AM FRIDAY...ZONES 31..33..34. ...HIGH WIND WARNING FROM MIDNIGHT TONIGHT MIDNIGHT THROUGH 2 PM FRIDAY AFTERNOON...ZONES 43..45..46..47. ...HIGH WIND WARNING FROM MIDNIGHT TONIGHT THROUGH 3 AM FRIDAY MORNING...ZONES 42..44..48..49..50..51. ...BLIZZARD WARNING FROM 3 AM FRIDAY MORNING THROUGH 2 PM FRIDAY AFTERNOON...ZONES 42..44..48..49..59..51. && KOOPMEINERS/GIMMESTAD
Hazardous weather outlook, Apr 6, 10:53 AM MDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1053 AM MDT THU APR 06 2006 COZ030>051-071200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1053 AM MDT THU APR 06 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. ...HIGH WIND WATCH FOR PORTIONS OF THE NORTHEAST PLAINS OF COLORADO LATE TONIGHT THROUGH EARLY FRIDAY AFTERNOON... ...SNOW AND BLOWING SNOW ADVISORY FOR THE NORTH CENTRAL MOUNTAINS THIS AFTERNOON THROUGH EARLY FRIDAY MORNING... .DAY ONE...TODAY AND TONIGHT SCATTERED SNOW SHOWERS IN THE MOUNTAINS THIS MORNING WILL INCREASE THIS AFTERNOON. AS THE NEXT STORM WILL BRINGS STRONG WINDS TO MUCH OF THE FORECAST AREA. WIDESPREAD SNOW AND BLOWING SNOW ARE EXPECTED IN THE MOUNTAINS OVERNIGHT. ACCUMULATIONS SHOULD BE UP TO 8 INCHES AT MOST. WINDS GUSTS TO 65 MPH ARE EXPECTED WITH BLOWING SNOW. NORTHWEST TO NORTH WINDS GUSTING TO 60 ARE EXPECTED ON THE PLAINS TONIGHT. SOME PRECIPITATION IS EXPECTED OVER THE PLAINS TONIGHT. IT WILL LIKELY BE COLD ENOUGH FOR IT TO BE SNOW. SNOWFALL ALONG WITH THE STRONG WINDS WILL PRODUCE BLIZZARD CONDITIONS OF THE NORTHEAST PLAINS OF COLORADO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTH WINDS WILL CONTINUE ACROSS THE NORTHEAST PLAINS OF COLORADO THROUGH EARLY AFTERNOON FRIDAY. SUSTAINED SPEEDS OF 30 TO 45 MPH WITH GUSTS AROUND 65 MPH CAN BE EXPECTED IN AREAS EAST OF A LINE FROM CHEYENNE WYOMING TO GREELEY...BENNETT...AND KIOWA. THE STRONG WINDS MAY COMBINE WITH A BRIEF PERIOD OF MODERATE TO HEAVY SNOWFALL DURING THE EARLY MORNING HOURS TO PRODUCE POSSIBLE BLIZZARD CONDITIONS...ESPECIALLY OVER THE HIGHER ELEVATIONS FROM THE PALMER DIVIDE EAST AND NORTHEAST TOWARD LIMON AND AKRON. THE WINDS WILL SUBSIDE SIGNIFICANTLY LATE FRIDAY AFTERNOON AND EARLY FRIDAY EVENING. IN THE MOUNTAINS...SNOW AND BLOWING SNOW WILL GRADUALLY DIMINISH DURING THE LATE MORNING HOURS FRIDAY. TOTAL SNOW ACCUMULATIONS IN THE MOUNTAINS ARE EXPECTED TO RANGE BETWEEN 6 AND 12 INCHES. A STRONG SPRING STORM SYSTEM DEVELOPING OVER THE CENTRAL PLAINS WILL PRODUCE THE WINDY CONDITIONS AND SNOWFALL. RESIDENTS OF NORTHEAST COLORADO AND PERSONS PLANNING TRAVEL ACROSS THE REGION LATE TONIGHT OR FRIDAY MORNING SHOULD STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR THE LATEST FORECASTS AND POSSIBLE WARNINGS CONCERNING THIS SPRING STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 4:30 AM MDT | High Wind Watch | BOU | Adams, Arapahoe, Elbert, Lincoln, Logan, Morgan and 4 more | 11 hr |
| Apr 6, 3:21 PM MDT | High Wind Warning | BOU | Adams, Arapahoe, Elbert, Lincoln, Logan, Morgan and 4 more | 23 hr |
Nearby
Blizzard Warnings in Colorado, 2006Every blizzard warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.